Top 8 Xtra Strength Tylenol – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Pain Reliever & Fever Reducer, 100 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels

#ad
Tylenol #ad - With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.

100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Experience relief and alleviate aches and pains with Tylenol, the Number 1 doctor recommended brand of pain reliever. Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Width3.87 Inches
Part NumberJO48810
ModelJO48810

2. Tylenol

#ad

Tylenol Extra Strength Coated Tablets, 100 ct, Acetaminophen Adult Pain Relief & Fever Reducer

#ad
Tylenol #ad - Each coated tablet contains 500 mg of acetaminophen and provides extra strength pain relief for minor aches and pains, reduces fever and can be an effective post-surgery pain relief option.

From the #1 doctor-recommended otc brand for post-surgical pain, fast relief without the habit-forming, these coated tablets provide strong, constipation and upset stomach side effects seen with opioids. These extra strength pain relief tablets can provide opioid-free pain relief post-surgery. Tylenol is here to help. 77% of patients do not discuss pain management with their surgeons before surgery.

100-count bottle of tylenol extra strength coated Tablets for Adults with 500 mg of acetaminophen in each tablet for an effective, opioid-free option for pain relief of minor aches and pains. Visit Tylenol. Com now for resources to help you make an informed decision with your doctor, regarding your post-op pain management regimen.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length2.05 Inches
Width3.09 Inches
Part Number1

3. Tylenol

#ad

Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever, 32 ct, Berry

#ad
Tylenol #ad - Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. 32-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains.

From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits. This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed.

This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, backache, muscle aches, minor pain of arthritis, headache, menstrual cramps and toothache.
BrandTylenol #ad
ManufacturerAmazonUs/JOHFT #ad
Height3.43 Inches
Length1.3 Inches
Width3.94 Inches
Part Number4645

4. Tylenol

#ad

Tylenol Extra Strength Coated Tablets, Acetaminophen Adult Pain Relief & Fever Reducer, 225 ct

#ad
Tylenol #ad - These extra strength pain relief tablets can provide opioid-free pain relief post-surgery. Visit Tylenol. Com now for resources to help you make an informed decision with your doctor, regarding your post-op pain management regimen.

Tylenol is here to help. 77% of patients do not discuss pain management with their surgeons before surgery. From the #1 doctor-recommended otc brand for post-surgical pain, fast relief without the habit-forming, these coated tablets provide strong, constipation and upset stomach side effects seen with opioids. Each coated tablet contains 500 mg of acetaminophen and provides extra strength pain relief for minor aches and pains, reduces fever and can be an effective post-surgery pain relief option.

225-count bottle of tylenol extra strength coated Tablets for Adults with 500 mg of acetaminophen in each tablet for an effective, opioid-free option for pain relief of minor aches and pains.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2.6 Inches
Length2.6 Inches
Width5.12 Inches
Part NumberB07G3MF7LV

5. Tylenol

#ad

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, 100 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.

Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight9.65 Pounds
Width2 Inches
Part Number340200
Model340200

6. Tylenol

#ad

24 ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Acetaminophen Rapid Release Gels

#ad
Tylenol #ad - Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction. Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.

With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. 24-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height1.51 Inches
Length1.47 Inches
Width2.71 Inches
Part NumberJO48824
ModelJO48824

7. Tylenol

#ad

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 100 ct, 500 mg Acetaminophen

#ad
Tylenol #ad - This sleep aid is non-habit forming when used as directed. You're a better you all day. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night.

100-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2.06 Inches
Length3.88 Inches
Width2 Inches
Part NumberJJ-2404
ModelJJ-2404

8. Tylenol

#ad

Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Joint Pain, 100 ct

#ad
Tylenol #ad - This oral pain reliever medicine helps alleviate minor body aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do.

Experience fast-acting, knee, effective relief and alleviate muscle, arthritis and body aches and pains with Tylenol, joint, the #1 doctor recommended brand of pain reliever. These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed. 100-count bottle of tylenol 8 hour muscle aches & Pains Acetaminophen Tablets to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever.

Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers – the first is fast-acting and the second is long-lasting – for effective minor joint, minor arthritis and muscle pain that works as hard as you do.
BrandTylenol #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height4 Inches
Length2.38 Inches
Weight42 ounces
Width2.38 Inches
Part Number493961
Model493961